# SDR 04FDEA02455

- Difficulty date: August 11, 2004
- Submitted: August 16, 2004
- Operation: Air carrier
- Aircraft: N246FE
- Make and model: Boeing 727-200
- Aircraft serial: 22068
- Aircraft time: 31,856 hours, 25,703 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC150529222
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-224-01, 1) FLOORBEAM STRUCTURE BS 344 LBL 31 TO LBL 58 WL 208.  *S/D*  REMOVED AND REPLACED UPPER FLOORBEAM CHORD AND REPAIR ANGLES AT BS 344, LBL 65-RBL 16, WL 208 IAW SRM 27-53-007.
